# SDR HAIGJQR0200

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Inoperative
- Location: Cockpit
- Part time: 812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR INDICATOR INOPERATIVE.
